# SDR PLGA000119

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354BE
- Make and model: Saab 340B
- Aircraft serial: 340B246
- Propeller: Rotol R3544123F13
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Condition: Failed
- Location: Propeller Dome
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

PQI - FLT 4657 - FLIGHT ABORTED DUE TO LEFT PROPELLER GEARBOX OIL PRESSURE READING LOW.  (APPROXIMATE PRESSURE WAS 10 PSI).  ALL OTHER INDICATIONS NORMAL.  OIL ALSO NOTED ON COWLING.  MAINTENANCE DETERMINED THE LEFT PROP DOME O-RINGS WERE AT FAULT.  MAINTENANCE REPLACED THE DOME O-RINGS AND PERFORMED ALL OPERATIONAL CHECKS.  AFTER CHECKING THAT THERE WERE NO LEAKS, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
